Object structure

Journal or Publication Title:

Armenian Journal of Mathematics=Հայկական մաթեմատիկական հանդես

Date of publication:

2011

Volume:

3

Number:

3

ISSN:

1829-1163

Additional Information:

Electronic Open Access Publication of the National Academy of Sciences of Armenia

Title:

Boolean Centre of a C-algebra

Creator:

Shaik Kalesha Vali ; P. Sundarayya ; U. M. Swamy

Subject:

Mathematical logic and foundations ; General algebraic systems

Coverage:

97-104

Abstract:

There is a precise characterisation of factor congruences on a C-algebra with meet identity $T$. The characterisation of such congruences on a C-algebra with out $T$ is a difficult task. In this paper, we make such an attempt and we characterise the factor congruences on a C-algebra $A$ and identify these with certain elements or sets of elements of $A$.

Publisher:

National Academy of Sciences of Armenia

Date created:

2011-04-11

Type:

Article

Format:

pdf

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան